Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30231
Fuzzy Estimation of Parameters in Statistical Models

Authors: A. Falsafain, S. M. Taheri, M. Mashinchi

Abstract:

Using a set of confidence intervals, we develop a common approach, to construct a fuzzy set as an estimator for unknown parameters in statistical models. We investigate a method to derive the explicit and unique membership function of such fuzzy estimators. The proposed method has been used to derive the fuzzy estimators of the parameters of a Normal distribution and some functions of parameters of two Normal distributions, as well as the parameters of the Exponential and Poisson distributions.

Keywords:

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1082893

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1867

References:


[1] Bakhshi M, Mashinchi M, Borzooei R (2006) Representation theorem for some fuzzy algebraic hyperstructures, International Review of Fuzzy Mathematics, Volume 1. No. 1: 73-87.
[2] Buckley JJ (2005) Fuzzy statistics: hypothesis testing. Soft Comput 9: 512-518.
[3] Casella G, Berger R L (2001) Statistical Inferences, Sec. Ed., Duxbury Press.
[4] Hogg RV, Tanis EA (2001) Probability and Statistical Inference, 6th Ed., Prentice-Hall, Upper Saddle River.
[5] Johnson RA, Bhattacharyya GK (2000) Statistics: Principles and Methods, Fourth Ed., John Wiley, New York.
[6] Klir GJ, Yuan B (1995) Fuzzy Sets and Fuzzy Logic Theory and Applications, Prentice-Hall, Englewood Cliffs, NJ.
[7] Maple 10 (2006) Waterloo Maple Inc., Waterloo, Canada.
[8] Nguyen HT, Walker EA (2006) A First Course in Fuzzy Logic, Third Edition, Chapman & Hall/ CRC, Taylor and Francis Group, Boca Rotan, New York.
[9] Rohatgi VK, Ehsan Saleh AK (2001) An Introduction to Probability Theory and Mathematical Statistics, Sec. Ed., John Wiley, New York.